# SDR 2008UALA03534

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 57,565 hours, 6,941 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP:ALL RT FIRST CLASS IB AND OB SEATS.  SUSPECT WIRE HARNESS FAULTY. REPLACED HARNESS AT 1J, SECURED ALL DISTURBED AREAS.  AC OK FOR SERVICE.
